advertisement
Question
Posted by: Jules | 2009/10/22

CONTRACEPTIVE PILL/LIBIDO

Hi Doc
Im on Femodene and i have totally lost my libido, i do see it is one of the side effects of taking Femodene, my question is are all pills the same or are there some that will not effect my libido.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jules
Some affect the libido more than others - discuss with your gynecologist, something with lower progesterone content like Mercilon may work better for you. Alternatively you could try something like an Intra uterine apparatus.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/22

Dear Jules
Some affect the libido more than others - discuss with your gynecologist, something with lower progesterone content like Mercilon may work better for you. Alternatively you could try something like an Intra uterine apparatus.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement